# SDR SIMA20140503007

- Difficulty date: May 3, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 34,386 hours, 31,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 PROXIMITY LIGHT PANEL COVER LIP BROKEN.  R & R NR 5 PROXIMITY LIGHT STRIP SIDEWALL ASSEMBLY IAW AMM 33-50-12.  OPERATIONAL CHECKED GOOD.
